Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

20-Year Old Thailand Student Dies After Suffering Blood Clots & Stroke Following 2nd COVID-19 Injection


1,410 views

A 20-year old student at Phang Nga Community College in Thailand suffered a tragic death following her 2nd experimental COVID-19 injection.

Ketsiree Kongkaew received the Sinovac injection as her 1st dose and AstraZeneca for the 2nd dose.

Following her AstraZeneca shot, Kongkaew developed blood clots and a myriad of other horrific side effects.

After having her leg amputated, Kongkaew passed away of a haemorrhagic stroke.

At 20 years old, Kongkaew had zero benefit and many risks from receiving these experimental injections.

While the media wants you to believe adverse reactions are rare, the truth is they rarely get reported.

We’ve reported on incidents of blood clots for nearly a year, yet the medical experiment continues around the world.

The Bangkok Post reported on the tragic death:

A student who developed blood clots after getting her second Covid-19 vaccine shot and her left leg was amputated has since died of a haemorrhagic stroke after brain surgery.

Ketsiree Kongkaew, 20, a student at Phangnga Community College, died on Monday morning at Songklanagarind Hospital, Thai  media reported on Tuesday.

She had been inoculated first with the Sinovac vaccine, and then given AstraZeneca as her second dose.

The Thaiger provided additional details:

Having first received the Sinovac vaccine, Ketsiree was reported to have suffered a blockage of a limb artery after receiving the AstraZeneca vaccine as her second shot. Complaining of a fever and chest pains around three days after receiving the shot, she was initially diagnosed with a bladder infection by a doctor at Phangnga Hospital.

After experiencing severe pain in her left leg, she was subsequently referred to Surat Thani Hospital, with an X-ray revealing blood clots requiring urgent surgery. With her condition continuing to worsen, she was first transferred to Krabi Hospital, then Songklanagarind Hospital, where the decision was made to amputate her leg.

Songklanagarind Hospital had received permission from her relatives to perform surgery, with a doctor advising that she had experienced bleeding in her brain. Ketsiree – who remained unconscious following the operation, and who was reliant on a ventilator – was pronounced dead on Monday after suffering the stroke. According to the report, doctors said the haemorrhage was a side effect of drugs used to treat clots.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

We Love Trump
Thanks for sharing!
Send this to a friend